Hi. Read your posts and would appreciate your input regarding our 11 year old Westie. She's been on tramadol for at least 2 years for arthritis in her elbows and spine. It has managed her pain extremely well; however, recently has begun to urinate frequently and with difficulty...straining to go ...squatting for several minutes, then walking about and squatting again. Her urine is dark in color and tests indicate blood is present. My vet has had her on antibiotics for a month but her condition has not gotten any better. I believe her symptom are a direct result of the tramadol and want to take her off of it immediately but am afraid of withdrawal and increased pain. Do you know of any natural remedy that will help with pain management? Any thoughts would be greatly appreciated.
Hi. What's happened to MedHelp? The old tab system has gone and has been replaced with a new one on my link - so now there's no Forum button and no link to the CKF User Group. Is this happening to just me, or you too.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.